Volume 19, issue 3 (2015)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 21
Issue 6, 3191–3810
Issue 5, 2557–3190
Issue 4, 1931–2555
Issue 3, 1285–1930
Issue 2, 647–1283
Issue 1, 1–645

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Author Index
To Appear
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Alexandrov spaces with maximal number of extremal points

Nina Lebedeva

Geometry & Topology 19 (2015) 1493–1521
Abstract

We show that any n–dimensional nonnegatively curved Alexandrov space with the maximal possible number of extremal points is isometric to a quotient space of n by an action of a crystallographic group. We describe all such actions.

Keywords
Alexandrov spaces, extremal subsets, orbifolds
Mathematical Subject Classification 2010
Primary: 53C45, 53C45, 20F55
Secondary: 51K10
References
Publication
Received: 26 December 2013
Revised: 21 May 2014
Accepted: 25 June 2014
Published: 21 May 2015
Proposed: John Lott
Seconded: Tobias H Colding, Dmitri Burago
Authors
Nina Lebedeva
St. Petersburg Department of V A Steklov Institute of Mathematics of RAS
Fontanka 27
St. Petersburg
191023
Russia
Mathematics Department
St. Petersburg State University
Universitetsky pr., 28
Stary Peterhof
198504
Russia